Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 222, NWS Amarillo, TX

September 26, 2012Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Sep 26, 2012, 7:42 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2012, 7:42 PM CDT (00:42 UTC)
Expired
Sep 26, 2012, 8:30 PM CDT
In force
48 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Texas County, OK

The radar

The Amarillo radar (KAMA), 186 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 8:25 PM CDTHAIL 1Hough, OKALSO ESTIMATED WIND GUSTS TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 26, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2656 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WUUS54 KAMA 270042
SVRAMA
OKC025-139-270130-
/O.NEW.KAMA.SV.W.0222.120927T0042Z-120927T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
  NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 830 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10     
  MILES NORTH OF STURGIS...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOUGH...              EVA...                STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3699 10144 3672 10158 3685 10245 3698 10233
TIME...MOT...LOC 0041Z 306DEG 23KT 3695 10200

$$


ANDRADE
2 follow-up statements
697 
WWUS54 KAMA 270108
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
808 PM CDT WED SEP 26 2012

OKC025-139-270130-
/O.CON.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/
CIMARRON OK-TEXAS OK-
808 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TEXAS AND NORTHEASTERN CIMARRON COUNTIES UNTIL 830 PM CDT...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 10 MILES NORTHEAST OF EVA...MOVING EAST SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  HOUGH...              EVA...                STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3698 10220 3699 10144 3672 10158 3681 10221
TIME...MOT...LOC 0106Z 306DEG 23KT 3686 10184

$$


ANDRADE
103 
WWUS54 KAMA 270120
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
820 PM CDT WED SEP 26 2012

OKC025-270128-
/O.CAN.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/
CIMARRON OK-
820 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CIMARRON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2.

LAT...LON 3697 10199 3699 10144 3672 10158 3678 10200
TIME...MOT...LOC 0118Z 287DEG 41KT 3688 10160

$$

OKC139-270130-
/O.CON.KAMA.SV.W.0222.000000T0000Z-120927T0130Z/
TEXAS OK-
820 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TEXAS COUNTY UNTIL 830 PM CDT...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR HOUGH...MOVING EAST AT 30 MPH. AT 745 PM CDT...A FIRE 
DEPARTMENT OFFICIAL REPORTED QUARTER SIZE HAIL 13 MILES NORTH OF 
EVA.  

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  HOUGH...              EVA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3697 10199 3699 10144 3672 10158 3678 10200
TIME...MOT...LOC 0118Z 287DEG 41KT 3688 10160

$$


ANDRADE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:18 PM CDT, 24 minutes earlier.

Area forecast discussion, Sep 26, 7:18 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
718 PM CDT WED SEP 26 2012

.AVIATION...
/00Z TAFS/ COMPLEX AVIATION FORECAST SHAPING UP OVER THE NEXT 24
HOURS. ONGOING CONVECTION IS CURRENTLY NORTH AND WEST OF KGUY/KDHT
AND WELL EAST OF THE KAMA TERMINAL. CURRENT RADAR REFLECTIVITY
IMAGERY SHOWS ADDITIONAL DEVELOPMENT IN EASTERN NEW MEXICO WHICH THE
18Z TTU WRF AND 21Z HRRR ARE DEPICTING THIS INCREASING IN COVERAGE
AS IT MOVES ACROSS THE PANHANDLES LATER TONIGHT. HAVE KEPT IN PREVIOUS
MENTION OF -SHRA AS COOLING BOUNDARY LAYER TEMPS SHOULD LIMIT THE
INSTABILITY AND THUS LOWER THE CHANCES FOR THUNDER DEVELOPMENT. LOW
CLOUDS AND FOG ARE POSSIBLE AT KGUY/KDHT THURSDAY MORNING WHERE A
LITTLE BETTER LOW LEVEL MOISTURE WILL RESIDE. HOWEVER HAVE KEPT
CONDITIONS AT MVFR AS CONFIDENCE IS NOT TOO HIGH THAT WORSENING
CONDITIONS WILL DEVELOP. HAVE KEPT A VFR FORECAST IN AT KAMA BUT MAY
HAVE TO AMEND IF TRENDS SUGGEST CIGS AND/OR VISBYS LOWERING BELOW
MVFR. STORMS CAN DEVELOP AT THE TERMINALS THURSDAY BUT HAVE OPTED TO
LEAVE MENTION OUT OF THE TAFS DUE TO LOW CONFIDENCE ON TIMING AND
WHERE STORMS WILL DEVELOP.

CLK

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT WED SEP 26 2012/

DISCUSSION...
THROUGH TONIGHT: A RATHER COMPLICATED AND SOMEWHAT LOW CONFIDENCE
FORECAST HAS EVOLVED TODAY. A WEAK SURFACE TROUGH CURRENTLY STRETCHES
FROM THE SOUTHERN TEXAS PANHANDLE TO NEAR THE RED RIVER. IN THE
UPPER-LEVELS A CLOSED LOW CONTINUES TO SPIN OVER THE WESTERN COLORADO
WITH A SUBTLE SHORTWAVE TROUGH...EJECTING OUT OF THIS LOW...NOW
APPROACHING EASTERN NEW MEXICO. LARGE SCALE FORCING FOR ASCENT WILL
BE ON THE INCREASE THROUGH THIS EVENING...AND WE EXPECT ISOLATED TO
WIDELY SCATTERED CONVECTION TO INITIATE SOUTH AND WEST OF A BOISE CITY
TO SHAMROCK LINE THROUGH 7 PM. A LOOSELY ORGANIZED COMPLEX OF STORMS
MAY EVOLVE AFTER 11 PM ALONG AND EAST OF A GUYMON TO CLARENDON LINE
AND STEADILY MARCH EASTWARD OVERNIGHT. BASED ON THIS SCENARIO...WE
THINK THE HIGHEST SEVERE WEATHER CHANCES WILL BE THROUGH MIDNIGHT.
MIXED LAYER CAPE VALUES WILL BE UP TO 2000 J/KG IN THE SOUTHEAST WITH
EFFECTIVE BULK SHEAR VALUES UP TO 45 KT ACROSS MOST OF THE AREA. AS A
RESULT...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING
WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS. THE HAIL
THREAT WILL LIKELY BE HIGHEST ACROSS THE SOUTHEAST TEXAS PANHANDLE
WHERE THE AIR MASS IS MOST UNSTABLE AND HAIL GROWTH CAPE VALUES WILL
BE AS HIGH AS 600 J/KG. BELIEVE THE ATMOSPHERE WILL BE WORKED OVER
ENOUGH OVERNIGHT THAT THIS MAY LIMIT THE COVERAGE OF ADDITIONAL
THUNDERSTORMS. THEREFORE...WE LOWERED POPS FOR THE OVERNIGHT HOURS.

THURSDAY-THURSDAY NIGHT: ANOTHER TRICKY FORECAST IS IN STORE FOR
TOMORROW AND THE BEST THUNDERSTORM CHANCES WILL LARGELY DEPEND ON
WHERE THE SURFACE FRONT SETS UP. THE NAM AND ECMWF KEEP THE FRONT
JUST NORTH OF INTERSTATE 40 WHILE THE GFS AND GGEM KEEP THE FRONT
ACROSS THE NORTHERN TEXAS PANHANDLE. EXTENSIVE LOW CLOUDS WILL ALSO
COMPLICATE HIGH TEMPERATURES DURING THE AFTERNOON WITH HIGHS NEAR 70
EXPECTED IN THE NORTHWEST AND MID 70S IN THE SOUTHEAST. THESE LOW
CLOUDS WILL ALSO HAVE A LARGE IMPACT ON HOW UNSTABLE THE ATMOSPHERE
CAN BECOME. IF THE LOW CLOUDS ARE STUBBORN TO BREAK...THIS COULD LEAD
TO A VERY MARGINAL SEVERE WEATHER EVENT. AT THIS TIME..WE THINK THERE
WILL BE ENOUGH BREAKS IN THE CLOUDS TO DESTABILIZE THE ATMOSPHERE
SUFFICIENTLY FOR SEVERE STORMS. IN FACT...A FEW SEVERE STORMS CANNOT
BE RULED OUT JUST ABOUT ANYWHERE DURING THE AFTERNOON AND
EVENING...BUT THE HIGHER PROBABILITIES LOOK TO EXIST SOUTH OF A
DALHART TO CANADIAN LINE. DEEP LAYER BULK SHEAR VALUES WILL RANGE
BETWEEN 30 AND 40 KT ALONG WITH MIXED LAYER CAPE VALUES UP TO 1000
J/KG. AS A RESULT...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. MORE WIDESPREAD RAIN CHANCES LOOK TO EVOLVE DURING THE LATE
EVENING AND OVERNIGHT HOURS. LOCALLY HEAVY RAIN WILL ALSO CONTINUE TO
BE A CONCERN.

FRIDAY-WEDNESDAY: THUNDERSTORMS CHANCES WILL CONTINUE THROUGH SUNDAY
NIGHT BEFORE DRIER CONDITIONS RETURN FOR EARLY NEXT WEEK. NO SEVERE
WEATHER IS ANTICIPATED DURING THIS TIME FRAME AS THE ENVIRONMENT
SHOULD BE WEAKLY UNSTABLE ALONG WITH POOR DEEP LAYER WIND SHEAR IN
PLACE. TEMPERATURES WILL BE NEAR TO BELOW NORMAL FRIDAY AND SATURDAY
BEFORE A WARMING TREND BEGINS SUNDAY.

JACKSON

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
THROUGH WEDNESDAY AS 20-FOOT WINDS WILL REMAIN BELOW 15 MPH AND/OR
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Sep 26, 4:10 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
410 PM CDT WED SEP 26 2012

OKZ001>003-TXZ001>020-271100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
410 PM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS EXPECTED THIS AFTERNOON INTO TONIGHT. THESE STORMS COULD
BECOME SEVERE THROUGH 11 PM...WITH LARGE HAIL UP TO THE SIZE OF HALF
DOLLARS AND DAMAGING WINDS IN EXCESS OF 60 MPH BEING THE PRIMARY
HAZARDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE
PANHANDLES UNTIL 11 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE PANHANDLES THURSDAY
THROUGH SUNDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE...MAINLY
DURING THE AFTERNOON AND EVENING HOURS ON THURSDAY. LARGE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE PRIMARY HAZARDS.
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING AND POSSIBLY AGAIN ON THURSDAY.

JACKSON

In the hours before

Special weather statement, Sep 26, 4:24 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
424 PM CDT WED SEP 26 2012

TXZ017-018-262200-
ARMSTRONG TX-RANDALL TX-
424 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARMSTRONG AND
SOUTHEASTERN RANDALL COUNTIES UNTIL 500 PM CDT...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF WAYSIDE...OR 19 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...            PALO DURO CANYON...   GOODNIGHT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3514 10115 3478 10111 3476 10174 3495 10171
TIME...MOT...LOC 2124Z 237DEG 17KT 3484 10141

ANDRADE
Special weather statement, Sep 26, 4:57 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT WED SEP 26 2012

TXZ018-019-262230-
ARMSTRONG TX-DONLEY TX-
457 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARMSTRONG AND
SOUTHWESTERN DONLEY COUNTIES UNTIL 530 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF GOODNIGHT...OR 15 MILES WEST OF
CLARENDON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          HOWARDWICK...         GREENBELT LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3505 10083 3476 10073 3475 10121 3499 10126
TIME...MOT...LOC 2157Z 231DEG 27KT 3487 10113

ANDRADE
Special weather statement, Sep 26, 5:36 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT WED SEP 26 2012

TXZ019-262300-
DONLEY TX-
536 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DONLEY COUNTY UNTIL 600
PM CDT...

AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS NEAR CLARENDON...MOVING EAST
NORTHEAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS CLUSTER OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3515 10061 3478 10059 3477 10098 3512 10103
TIME...MOT...LOC 2235Z 248DEG 10KT 3497 10089

ANDRADE
Special weather statement, Sep 26, 7:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT WED SEP 26 2012

OKZ001-002-270115-
CIMARRON OK-TEXAS OK-
731 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES UNTIL 815 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF STURGIS...MOVING EAST
SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  EVA...                STURGIS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3699 10169 3679 10168 3680 10223 3698 10228
TIME...MOT...LOC 0030Z 317DEG 25KT 3695 10209

ANDRADE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:29 PM CDTSevere Thunderstorm WarningAMATexas46 min
Sep 26, 9:15 PM CDTSevere Thunderstorm WarningAMABeaver, Texas60 min
Sep 26, 9:37 PM CDTAreal Flood AdvisoryAMABeaver, Texas5 hr
Sep 26, 10:14 PM CDTSevere Thunderstorm WarningAMABeaver91 min
Sep 27, 6:50 PM CDTSpecial Weather StatementAMACimarron25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.